Erratum : “Approximation of the solution of some variational inequalities”
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 4, p. 765.
@article{ASNSP_1967_3_21_4_765_0,
     author = {Mosco, U.},
     title = {Erratum : {{\textquotedblleft}Approximation} of the solution of some variational inequalities{\textquotedblright}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {765--765},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {4},
     year = {1967},
     zbl = {0184.36803},
     mrnumber = {226376},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_4_765_0/}
}
TY  - JOUR
AU  - Mosco, U.
TI  - Erratum : “Approximation of the solution of some variational inequalities”
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1967
DA  - 1967///
SP  - 765
EP  - 765
VL  - Ser. 3, 21
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1967_3_21_4_765_0/
UR  - https://zbmath.org/?q=an%3A0184.36803
UR  - https://www.ams.org/mathscinet-getitem?mr=226376
LA  - en
ID  - ASNSP_1967_3_21_4_765_0
ER  - 
%0 Journal Article
%A Mosco, U.
%T Erratum : “Approximation of the solution of some variational inequalities”
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1967
%P 765-765
%V Ser. 3, 21
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1967_3_21_4_765_0
Mosco, U. Erratum : “Approximation of the solution of some variational inequalities”. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 4, p. 765. http://www.numdam.org/item/ASNSP_1967_3_21_4_765_0/